# SDR AALA201910029011

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 29,113 hours, 11,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Deformed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON BLOCKING IN GATE AGENT REPORTED THE ENTRY DOOR WAS MORE DIFFICULT TO OPEN, HAD MORE OF A  VACUUM SEAL AS IF CABIN WAS NOT DEPRESSURIZED. COULD NOT DUPLICATE FAULT, HOWEVER, REPAIRED DOOR SEAL IAW AMM 52-09-10-350-801. ALL OPS CHECK, SYSTEMS TESTS AND DVI ACCOMPLISHED; L1 DOORS OPS CHECKS GOOD PER AMM 52-11-00
